American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Ying-Ying Tran. Generalization of Atkin's orthogonal polynomials and supersingular elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 1135-1141.
Abstract, references, and article information   
View Article: PDF

[2] Ricardo Menares. Equidistribution of Hecke points on the supersingular module. Proc. Amer. Math. Soc. 140 (2012) 2687-2691.
Abstract, references, and article information   
View Article: PDF

[3] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[4] Yu Tsumura. Primality tests for $2^{p}\pm2^{(p+1)/2}+1$ using elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 2697-2703. MR 2801608.
Abstract, references, and article information   
View Article: PDF

[5] Igor Nikolaev. On a desingularization of the moduli space of noncommutative tori. Proc. Amer. Math. Soc. 136 (2008) 3769-3774. MR 2425714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alina Carmen Cojocaru and Igor E. Shparlinski. Distribution of Farey fractions in residue classes and Lang--Trotter conjectures on average. Proc. Amer. Math. Soc. 136 (2008) 1977-1986. MR 2383504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher Holden. Mod 4 Galois representations and elliptic curves. Proc. Amer. Math. Soc. 136 (2008) 31-39. MR 2350385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Igor Nikolaev. On complex and noncommutative tori. Proc. Amer. Math. Soc. 134 (2006) 973-981. MR 2196027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Ballico. Noncomplete linear systems on elliptic curves and Abelian varieties: Addendum to a paper by Ch. Birkenhake. Proc. Amer. Math. Soc. 126 (1998) 2855-2856. MR 1469395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Despina T. Prapavessi. On the Jacobian of the Klein curve . Proc. Amer. Math. Soc. 122 (1994) 971-978. MR 1212286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1